MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022117
Health Effect - Clinical Code Joint Swelling (2356)
Date of Event 02/01/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This foreign event has not resulted in manufacturer¿s indication to the regulatory agency of the country in which the incident occurred the intention to take corrective actions for a device which is available for sale in canada.Therefore it must not be reported to health (b)(6) in accordance with the medical device regulations.
 
Event or Problem Description
It was reported to us through retrospective clinical trial that patient underwent other conservative approach in order to solve right knee swelling.Outcome of this event is resolved on (b)(6) 2013 and severity was deemed as mild.
 
Additional Manufacturer Narrative
Based on additional information received from the study site, which contained clarification to previously reported data, this event was re-determined and it was concluded that the reported complaint does not represent an event which requires reporting per cfr 21 part 803.For this reason we ask you to disregard report 1020279-2017-00496.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 7
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6688843
Report Number1020279-2017-00496
Device Sequence Number18846508
Product Code JWH
UDI-Device Identifier00885556170014
UDI-Public00885556170014
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74022117
Device Catalogue Number74022117
Device Lot Number12FM11238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/16/2017
07/16/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date07/17/2017
08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 6, 74022216/UNK LOT; JRNY BCS PAT RESRF RD 38 MM STD, 74024838/UNK LOT; JRNY II BCS XLPE ARTISRT (B)(4) 74027252/UNK
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight96